| Catalog Number |
367352 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/02/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Results: bd had not received samples, but photos were provided by the customer facility for investigation.The photos were evaluated and the customer's indicated failure mode for severed tubing with the incident lot was observed.Conclusion: capa (b)(4) has been initiated to document the investigation path, root cause analysis and remediation plan to include corrective and preventive actions.
Event or Problem Description
It was reported that a crimp in between the needle and holder, caused the tubing of the bd vacutainer® ultratouch¿ push button blood collection set to break apart during a phlebotomy procedure.No serious injury or medical intervention reported.